RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1948, Volume 12, Issue 3  


On an estimate of trigonometric sums with prime numbers
I. M. Vinogradov
225
Regular systems of linear equations and a general problem of Chebyshev
A. Ya. Khinchin
249
On linear methods of summation of Fourier series
S. M. Nikol'skii
259
Free topological groups
M. I. Graev
279
On certain extremal properties of analytic functions
Ya. L. Geronimus
325
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019